# SDR AALA201512179004

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033065022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 5713P144, THE RT WING, LOWER SKIN WAS FOUND CRACKED AT THE FASTENER HOLE, NEXT TO & OTBD OF THE DRAIN HOLE AT SPAR 2 & RIB 10.  REPAIRED SKIN IAW EA 256428.
